Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
samnonamus

Accutane, Red Eyes, Alcohol And Maybe Stoping Early

Recommended Posts

Hey guys,

Just looking for some advice or maybe shared experiences.

Anyway I have been on Accutance for about 3 and a half months, all went well in that time pretty much, at the 3 month mark I started getting really dry and red eyes that irritated me alot, at this time my skin was pretty much completely better, I never really had bad acne I would say moderate though it irritated me alot and I would pick at it, oh and I have had back acne which is alot worse then my face for a long time, I forget about that part.

Anyway after the red eyes began i put up with it for awhile, after calling my derm who said I could stop for a week and see if my eyes got better (note: Been using eye drops ever since they started becoming dry), I ended up stopping for 3 weeks which brings me to now, which I started taking it again (2 days in). Eyes got a bit better while I was not taking it.

I really would like to stop taking it right now because of the side effects but im just worried about it coming back.

I have been going out drinking about once a week fairly heavily with friends (dont judge, I have had blood tests liver is fine) which I think may of contributed to eye dryness and redness, as it flares up the next day. I have holidays, friends parties and new years parties coming up and I would really like to drink with friends.

TL;DR Anyway has anyone had positive experiences of acne not returning after about 4 months.?

Dosage was

2 months 10mg

2 months 20mg (Currently just finishing)

2 months 40mg

Edit: Im thinking now im just going to stick it out and finish, maybe just not going to take it on the few days im on holidays

Edited by samnonamus
Link to comment
Share on other sites

Well you have to weigh the pros and cons of stopping treatment and yo have to evaluate whats a priority for you (drinking vs clear skin)

I had to stop my last treatment after a month and within days started to break out. If you DON'T complete a full course, you have a greater chance of having your acne come back sooner. If you complete a full course, your acne may or may not come back (accutane was never a cure for me but i was clear for two years in between courses).

My opinion is this: If you're gonna take the risk of doing Accutane which can have horrible side effects, you may as well do it right the first time so there will be no what ifs.

Good Luck with your choice though

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×